MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Codes Failure to Deliver Energy (1211); Unintended Collision (1429)
Health Effect - Clinical Codes Therapeutic Effects, Unexpected (2099); Therapeutic Response, Decreased (2271)
Date of Event 02/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The main component of the system and other applicable components are product id: 3058, serial# (b)(4), implanted: (b)(6) 2016, product type: implantable neurostimulator.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative via a consumer regarding a patient who was implanted with a neurostimulator.It was reported that patient stated they fell and experienced a loss of efficacy.Patient claimed they had tried different programs and could not feel stimulation, and that reprogramming was done by the physician's office.The lead is planned to be replaced.No further complications were reported.
 
Additional Manufacturer Narrative
The main component of the system and other applicable components are: product id: 3058, serial (b)(4), implanted: (b)(6) 2016, product type: implantable neurostimulator.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received.It was reported that the device was discarded.There were no symptoms or further complications reported or anticipated.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received.It was reported that the cause of the patient fall and not feeling stimulation was not determined.There were no symptoms or further complications reported or anticipated.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7280261
Report Number2649622-2018-02657
Device Sequence Number16458979
Product Code EZW
UDI-Device Identifier00643169651111
UDI-Public00643169651111
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2020
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA17P3L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2018
Supplement Date Received by Manufacturer02/19/2018
02/23/2018
Initial Report FDA Received Date02/19/2018
Supplement Report FDA Received Date02/23/2018
02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR